# SDR 2015FA0000651

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: General aviation
- Engine: Cont TSIO520C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bushing
- Part number: 539523
- Condition: Failed
- Location: Oil Pump Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ENGINE O/H A USED SERVICEABLE OIL PUMP DRIVEN GEAR WITH BUSHING WAS INSTALLED.  THE ENGINE WAS TEST RUN, OIL WAS DRAINED AND FILTER WAS CUT OPEN.  NO DISCREPANCIES WERE FOUND.  THE OIL PUMP DRIVEN GEAR BUSHING FAILED SOME TIME AFTER TEST RUN AT OUR FACILITY.  WE BELIEVE THIS TO BE A FAILURE OF THE BUSHING MATERIAL.
